# SDR QXEA2020081300242

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 4,829 hours, 2,986 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7036340803
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL360, 1+03 INTO FLT, ALL FIVE DISPLAYS FLICKERED AND WENT DARK FOR APPROX. 3-5 SECONDS. MCDU'S ALSO CAME BACK ON WITH 3 CAS MESSAGES, NO RNP, AUTOLAND FAIL, IRS 1&2 FAIL, ALL CAS MESSAGES CLEARED AFTER 10 SECONDS. NO MASTER WARNING OR CAUTION TRIGGERED. AUTOPILOT & AUTO THROTTLES STAYED ENGAGED, CHECKED CIRCUIT BREAKERS ALL CHECKED OK CAPT SIDE MFD WAS REVERTED TO PFD CYCLED THE DISPLAY REVERSIONARY SWITCH AND RETURNED #2 DISPLAY TO MFD ALL INFO ON BOTH MFD'S WERE CONSISTENT. REMOVED FROM SERVICE. COMPLIED WITH MCN E450009-01 STEPS 1,2, AND 3 C/W E175 MCN E450009-01 STEP 4. DOWNLOADED FDR DATA IAW E175 AMM 31-31-00-970-804-A. SENT FDR DATA TO QX ENGINEERING. CRN 24328 8-11-2020. DUE TO HISTORY R+R PFD 1 IAW E175 AMM 31-61-01-000/400-801-A. PERFORMED GOOD LLM OPS TEST IAW E175 AMM 31-61-00-710-801-A.
